MAUDE Adverse Event Report: BD SWITZERLAND SARL ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 20039E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Rn placing iv preprocedural area.Rn tested the j-loop prior to iv insertion.J-loop would not flush/let saline pass through.A different j-loop that flushed was used for iv insertion.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key23485399
Report Number23485399
Device Sequence Number10329721
Product Code FPA
UDI-Device Identifier07613203011952
UDI-Public(01)07613203011952
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/29/2025
Report Date (Section F) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number20039E
Device Catalogue Number20039E
Device Lot Number(10) 25075391
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA10/29/2025